# SDR SCNA20231024236

- Difficulty date: October 12, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 63,825 hours, 22,881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

758289 - - - R1 DOOR SLIDE COMPARTMENT POPPED OUT FROM DOOR. - - - RESOLUTION - REMOVED, INSPECTED AND REPLACED DOOR SLIDE AND COVER AT R1. NO DEFECTS NOTED OK FOR SERVICE. REF AMM 25-66-01.
